# SDR SWAA053676

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,215 hours, 60,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 6546833
- Condition: Cracked
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND COCKPIT FLOOR WEB CRACKED BETWEEN BS 188 TO BS 196.5, LBL 29, WL 207.  REPAIRED FLOOR WEB PER SRM.
